MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® LYME IGG II 60 TESTS

BIOMERIEUX SA VIDAS® LYME IGG II 60 TESTS
Model Number 417401
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of false negative results for three patients when using vidas® lyme igg ii 60 tests (ref.417401, lot 1007649070).For three patients, the customer obtained negative results when using vidas lyme igg ii 60 tests, lot 1007649070 with results respectively at 0.02, 0.03 and 0.04.The same samples tested with western blot igg assay showed positive results.Sample (b)(6), rfv:28.,tv: 0.02, result:negative.Sample (b)(6), rfv:30, tv:0.03, result: negative.Sample (b)(6): rfv , tv:0.04, result negatvie.Western blot igg sample (b)(6) positive.Sample (b)(6) positive.Sample (b)(6) positive.There is no indication or report from the laboratory that the false negative results led to any adverse event related to any patient's state of health.
 
Additional Manufacturer Narrative
An investigation was initiated in response to a customer complaint of false negative results for three patients when using vidas® lyme igg ii 60 tests (ref.(b)(4), lot 1007649070).No samples were submitted by the customer for the investigation.A complaint review did not identify any other occurrences of false negative results obtained for this lot number.Review of production records revealed no anomalies during manufacturing, control, and packaging processes for this lot.The complaint laboratory tested 8 internal samples with 6 different lots including the lot used by the customer.Analysis of control charts show that all results are within specifications and the customer's lot is in trend of the other lots evaluated.Additionally, 4 internal samples were tested with a retain sample of the customer's lot and all results were within expected specifications.There was no drift observed.Without the customer's samples, further investigation cannot be completed and the root cause for the customer's issue cannot be determined.According to the investigational testing performed, vidas lyme igg ii ref 417401 lot 1007649070 / 201226-0 is within expected performance.See h10 for addtl mfg narrative.

Brand Name
VIDAS® LYME IGG II 60 TESTS
Common Device Name
VIDAS® LYME IGG II 60 TESTS
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile 69280
FR  69280
MDR Report Key9920382
Report Number8020790-2020-00038
Device Sequence Number2320127
Product Code LSR
UDI-Device Identifier03573026458270
UDI-Public03573026458270
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2020
Device Model Number417401
Device Catalogue Number417401
Device Lot Number1007649070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1